# SDR CALA2025052004854

- Difficulty date: May 19, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N465UA
- Make and model: Airbus A320-232
- Aircraft serial: 1341
- Aircraft time: 74,012 hours, 32,079 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281400200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD FLOOR SEAT TRACK CORRODED AT FR 20 AND Y-1292 R/H.   R & R MAIN CABIN FWD FLOOR SEAT TRACK BETWEEN FRAME 12-24 Y -292 RH IAW A320 SRM 51-42-21.
